# SDR HALA20240212008

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 13,498 hours, 2,813 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB BRAKES BRK Y ACCU LO PR ECAM ON PUSHBACK. ACCUMULATOR PRESSURE DROPPED TO ZERO. FOUND ACCUMULATOR 2582GM NOT HOLDING PRE-CHARGE. REMOVED AND REPLACED BRAKE ACCUMULATOR 2582GM PER AMM 32-44-11. PERFORMED OPS CHECK AND LEAK CHECK. OPS CHECK GOOD & NO LEAKS FOUND. PERFORMED TEST OF ALTERNATE BRAKING SYS WITH ANTISKID PER AMM 32-43-00-710-001A. TEST OK. A/C OK FOR SERVICE.
